Alert archive / New York / Special Weather Statements in 2016
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Jun 5, 2016, 6:36 PM EDT for Livingston County, New York. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2016, 6:36 PM EDT (22:36 UTC)
- Expired
- Jun 5, 2016, 7:15 PM EDT
- In force
- 39 min
- Issued by
- NWS Buffalo, NY
County Livingston County, NY
The radar
The Buffalo radar (KBUF), 104 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 175 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 705 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
755
WWUS81 KBUF 052236
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
636 PM EDT SUN JUN 5 2016
NYZ013-014-052315-
ONTARIO-LIVINGSTON-
636 PM EDT SUN JUN 5 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ONTARIO AND
SOUTHEASTERN LIVINGSTON COUNTIES...
AT 636 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DANSVILLE...
MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
DANSVILLE...CONESUS...NAPLES...RUSHVILLE...GROVELAND...SPRINGWATER...
CANADICE...OSSIAN...HUNT HOLLOW AND BRISTOL MOUNTAIN.
THIS INCLUDES INTERSTATE 390 BETWEEN EXITS 4 AND 6.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4248 7783 4274 7781 4284 7718 4276 7718
4276 7731 4274 7733 4267 7737 4258 7737
4258 7766 4253 7766 4253 7772 4249 7772
TIME...MOT...LOC 2236Z 266DEG 35KT 4255 7769
$$
RSHWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jun 5, 2:44 PM EDT, 3 hours 52 minutes earlier.
Area forecast discussion, Jun 5, 2:44 PM EDT, 3 hours 52 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 244 PM EDT SUN JUN 5 2016 .SYNOPSIS... Showers and scattered thunderstorms are expected into this evening as a powerful upper level disturbance approaches the region. Some of these thunderstorms may produce strong and possibly damaging winds. While conditions should generally dry out tonight, an upper level low will linger over Eastern Canada at least through the mid week, resulting in periods of showers along with cooler temperatures across Western and North-Central New York. && .NEAR TERM /THROUGH MONDAY/... Second round of showers and scattered thunderstorms currently developing upstream across Michigan/Ohio and southern Ontario. This activity will impact the area later this afternoon and this evening. This round of convection will be tied to a shortwave moving through the base of the upper level trough. Sharp clearing line will push into western New York by mid afternoon with diurnal heating allowing for the atmosphere to destabilize. We should be able to destabilize sufficiently to allow for scattered thunderstorm development ahead of the upper wave. Can not rule out the potential for isolated severe storms into early this evening considering the robust wind field aloft. Expect main threat areas to be across the Genesee Valley and Finger lakes region with less likelihood downwind of the lakes with little if any thunderstorms risk expected for the Niagara Frontier within well established lake breeze. This second round of convection will likely weaken considerably and may fall apart entirely as it moves east and encounters both diminishing diurnal instability after dark as well as a stabilized airmass left over across central NY from previous convection earlier in the day. The rest of the night should be relatively quiet but still breezy as the surface low center passes to our north and a dry slot moves overhead. Temperatures will fall into the mid 50s to lower 60s tonight as the soupy airmass moves off to the east and nominally drier air advects across the Lower Great Lakes. Latest model suite continuing to show a wedge of drier air working over much of western and central New York Monday with zonal to low amplitude ridging. See little ion the way of a trigger, therefore expect a dry weather with only a slight chance for some diurnally driven showers. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/... This period will feature progressively cooler and unsettled weather as multiple additional surges of shortwave energy are incorporated into the mean upper level trough over eastern Canada and the Great Lakes/ northeastern states...which will cause this feature to re-amplify and subsequently draw plenty of unseasonably cool Canadian air into our region. The best chances for any scattered shower activity will come during the daytime hours of both Tuesday and Wednesday...when the best surges of DCVA and attendant deeper moisture will cross our region...in conjunction with strong daytime heating of our increasingly cooler airmass. In addition to the showers...some thunderstorms will also be possible on Tuesday...when a majority of the shorter-term guidance still suggests that SBCAPES will increase to between 500 and 1000 J/kg...and surface-based LI's fall to between -1 and -5. The above stated...this does not mean that the nighttime periods will be entirely rain free either. In addition to some spottier leftover diurnally- driven activity Monday and Tuesday evenings...there may also be some lake effect rain showers east- southeast of the lakes later Tuesday night as 850 mb temps drop to the vicinity of +2C...resulting in lake delta-T values exceeding the critical 13C threshold. Depending upon the exact amount of moisture that will be available...this should result in at least some lake effect cloudiness and possibly even some rare June lake effect rain showers across the Southern Tier and east-southeast of Lake Ontario... for which some low-to-mid range chance pops will be in play. As for temperatures...ongoing steady cool air advection will result in readings falling to well below average by midweek. More specifically... daytime highs in the upper 60s to lower 70s Tuesday will fall all the way back to only the upper 50s to lower 60s on Wednesday...while nighttime lows in the mid to upper 50s Monday night pull back to the 45 to 50 range Tuesday night. && .LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/... During the first 24 hours of this period...anomalously deep upper level troughing will remain in place across the northeastern quarter of the nation and eastern Canada...though its core will gradually shift from southern Quebec and northern New England to Newfoundland. Meanwhile at the surface...an attendant broad surface low will track northeastward across the Canadian Maritimes... while high pressure and drier air slowly builds eastward across the Great Lakes. For our region...the departure of the core of the upper low and its attendant shield of deeper moisture will result in any scattered showers generally diminishing from southwest to northeast Wednesday night and Thursday...though lower-end chances for these will probably still linger into Thursday across the North Country. Otherwise...a deep cyclonic flow of unseasonably cool air will continue across our region and will help keep temperatures notably below average... with nighttime lows ranging through the 40s Wednesday night and highs on Thursday only managing to peak in the lower to mid 60s. After that...the medium range guidance remains in general agreement on broad upper level ridging over the Plains states slowly building a little further eastward through the rest of the period...while persistent (though somewhat weaker) upper troughing persists across the New England states and Eastern Canada. In general...this should allow for a steady day-to-day warming trend from Friday on through next weekend as heights over our region rebound and warmer air spreads eastward from the Plains states...with daytime highs recovering into the 65 to 70 range on Friday...and then finally rebounding into the 70s in time for next weekend. This warmup could potentially come at a price though...as a larger-scale baroclinic zone will likely set up shop across our region... which will be situated right along the periphery of the slowly building upper ridge and the lingering upper level trough. This could eventually set the stage for one or more MCS-type features to slide southeastward across our area late in the week or next weekend...though pinning down the timing and location of such system this far in advance remains an extremely difficult exercise. Given this...have elected to continue to advertise broadbrush low chance PoPs from Friday right on through next weekend. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... Initial area of convection shifting eastward and should clear KART by 20z. Secondary area of convection developing across Michigan/Ohio and southern Ontario occurring within the warm sector of a low pressure system over northeastern Ontario province. Increasing diurnal instability should allow for the development of scattered thunderstorms, some of which may become severe with the main threat being found east of KROC-KDSV through early this evening. Otherwise, outside of the cores of any heavier showers and thunderstorms that do develop, cigs/vsbys should remain VFR with gusty southwest winds developing in the afternoon as stronger winds aloft mix down to the surface. An upper level disturbance that will be the primary driver of the convection across the forecast area today will move through this evening. Expect a dry slot to move across the area behind the shortwave with VFR conditions and breezy wsw flow prevailing overnight. Outlook... Monday and Monday Night...Mainly VFR. A chance of showers. Tuesday...Mainly VFR. A chance of showers and thunderstorms. Wednesday...Mainly VFR. A chance of showers. Thursday...VFR. && .MARINE... A southwesterly flow will freshen this afternoon as an upper level disturbance crosses the region. This will in turn allow waves to approach small craft advisory levels tonight on Lake Erie, with advisory conditions also possible on the eastern end of Lake Ontario Monday. Scattered thunderstorms through this evening could bring locally higher winds and waves. Winds and waves will gradually diminish Monday night, though the continued presence of low pressure to our north across Quebec will result in persistent west-southwest flow well into next week, resulting in at least 2-3 foot waves on the lakes. If planning any trips to the beach during the coming week be sure to check for any swimming risks. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...TMA NEAR TERM...TMA SHORT TERM...JJR LONG TERM...JJR AVIATION...TMA MARINE...TMA
Hazardous weather outlook, Jun 5, 12:56 PM EDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 1256 PM EDT SUN JUN 5 2016 LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-061700- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 1256 PM EDT SUN JUN 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A RISK FOR SEVERE THUNDERSTORMS THROUGH THIS EVENING AS A COLD FRONT CROSSES NEW YORK STATE. STRONG TO DAMAGING WINDS WILL BE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ004>008-014-061700- WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-ONTARIO- 1256 PM EDT SUN JUN 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK AND WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH THIS EVENING ACROSS CENTRAL NEW YORK AS A COLD FRONT CROSSES THE STATE. DAMAGING WINDS AND HEAVY RAINFALL WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001>003-010>013-019>021-085-061700- NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON- CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 1256 PM EDT SUN JUN 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH THIS EVENING ACROSS WESTERN NEW YORK AS A COLD FRONT CROSSES THE STATE. DAMAGING WINDS AND HEAVY RAINFALL WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Special weather statement, Jun 5, 3:35 PM EDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
335 PM EDT SUN JUN 5 2016
NYZ001-052030-
NIAGARA-
335 PM EDT SUN JUN 5 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN NIAGARA AND WESTERN
ORLEANS COUNTIES...
AT 334 PM EDT...A STRONG THUNDERSTORM WAS LOCATED JUST WEST OF
YOUNGSTOWN...OR 10 MILES NORTHWEST OF NIAGARA FALLS...MOVING EAST AT
35 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LOCKPORT...NEWFANE...LEWISTON...YOUNGSTOWN...MIDDLEPORT...FORT NIAGARA
STATE PARK...WILSON...BARKER...RANSOMVILLE AND CAMBRIA CENTER.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4335 7887 4339 7849 4322 7846 4314 7904
4317 7905 4325 7906 4326 7907 4330 7909
TIME...MOT...LOC 1934Z 265DEG 32KT 4323 7916
MITCHELLSpecial weather statement, Jun 5, 4:55 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 455 PM EDT SUN JUN 5 2016 NYZ012-020-085-052130- SOUTHERN ERIE-CATTARAUGUS-WYOMING- 455 PM EDT SUN JUN 5 2016 ...SEVERAL STRONG THUNDERSTORMS MAY AFFECT SOUTHERN ERIE...NORTHERN CATTARAUGUS AND WESTERN WYOMING COUNTIES... AT 452 PM EDT...A PAIR OF STRONG THUNDERSTORM WERE LOCATED NEAR GOWANDA...AND WERE MOVING NORTHEAST AT 50 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS AS THEY MOVE ACROSS SOUTHERN ERIE...NORTHERN CATTARAUGUS AND WESTERN WYOMING COUNTIES. LOCATIONS IMPACTED INCLUDE... BOSTON...SPRINGVILLE...COLDEN...GOWANDA...ARCADE...NORTH COLLINS...CHAFFEE... VARYSBURG...ASHFORD HOLLOW AND EAST CONCORD. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4255 7904 4286 7830 4248 7832 4230 7905 TIME...MOT...LOC 2052Z 240DEG 49KT 4250 7894 RSH
Local storm report, Jun 5, 5:36 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
536 PM EDT SUN JUN 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND DMG JAMESTOWN 42.10N 79.24W
06/05/2016 CHAUTAUQUA NY LAW ENFORCEMENT
TREES AND WIRES DOWN
&&
EVENT NUMBER BUF1600880
JAMLocal storm report, Jun 5, 5:38 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
538 PM EDT SUN JUN 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM TSTM WND DMG JAMESTOWN 42.10N 79.24W
06/05/2016 CHAUTAUQUA NY LAW ENFORCEMENT
TREES DOWN
&&
EVENT NUMBER BUF1600881
JAMLocal storm report, Jun 5, 6:10 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
610 PM EDT SUN JUN 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG PORTVILLE 42.04N 78.34W
06/05/2016 CATTARAUGUS NY LAW ENFORCEMENT
POWERLINES DOWN
&&
EVENT NUMBER BUF1600882
JAMSpecial weather statement, Jun 5, 6:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
636 PM EDT SUN JUN 5 2016
NYZ013-014-052315-
ONTARIO-LIVINGSTON-
636 PM EDT SUN JUN 5 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ONTARIO AND
SOUTHEASTERN LIVINGSTON COUNTIES...
AT 636 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DANSVILLE...
MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
DANSVILLE...CONESUS...NAPLES...RUSHVILLE...GROVELAND...SPRINGWATER...
CANADICE...OSSIAN...HUNT HOLLOW AND BRISTOL MOUNTAIN.
THIS INCLUDES INTERSTATE 390 BETWEEN EXITS 4 AND 6.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4248 7783 4274 7781 4284 7718 4276 7718
4276 7731 4274 7733 4267 7737 4258 7737
4258 7766 4253 7766 4253 7772 4249 7772
TIME...MOT...LOC 2236Z 266DEG 35KT 4255 7769
RSHThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 12:32 PM EDT | Special Weather Statement | BUF | Lewis, Oswego | 58 min |
| Jun 5, 1:42 PM EDT | Special Weather Statement | BUF | Lewis | 33 min |
| Jun 5, 1:48 PM EDT | Special Weather Statement | BUF | Lewis | 27 min |
| Jun 5, 3:15 PM EDT | Special Marine Warning | BUF | 60 min | |
| Jun 5, 3:35 PM EDT | Special Weather Statement | BUF | Niagara | 55 min |
| Jun 5, 3:37 PM EDT | Special Marine Warning | BUF | 53 min | |
| Jun 5, 4:03 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 57 min |
| Jun 5, 4:55 PM EDT | Special Weather Statement | BUF | Erie | 35 min |
| Jun 5, 5:04 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus | 56 min |
| Jun 5, 5:31 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Erie, Wyoming | 44 min |
| Jun 5, 5:45 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus | 75 min |
Nearby
Special Weather Statements in New York, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.